Volume 24, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Recognition of being fibered for compact $3$–manifolds

Andrei Jaikin-Zapirain

Geometry & Topology 24 (2020) 409–420
Bibliography
1 I Agol, Criteria for virtual fibering, J. Topol. 1 (2008) 269 MR2399130
2 I Agol, The virtual Haken conjecture, Doc. Math. 18 (2013) 1045 MR3104553
3 M Aschenbrenner, S Friedl, H Wilton, 3–Manifold groups, Eur. Math. Soc. (2015) MR3444187
4 M Boileau, S Friedl, The profinite completion of 3–manifold groups, fiberedness and the Thurston norm, preprint (2015) arXiv:1505.07799
5 M Bridson, A Reid, Profinite rigidity, fibering, and the figure-eight knot, preprint (2015) arXiv:1505.07886
6 M R Bridson, A W Reid, H Wilton, Profinite rigidity and surface bundles over the circle, Bull. Lond. Math. Soc. 49 (2017) 831 MR3742450
7 W Cavendish, Finite-sheeted covering spaces and solenoids over 3–manifolds, PhD thesis, Princeton University (2012) MR3078440
8 S Friedl, S Vidussi, A vanishing theorem for twisted Alexander polynomials with applications to symplectic 4–manifolds, J. Eur. Math. Soc. 15 (2013) 2027 MR3120739
9 F Grunewald, A Jaikin-Zapirain, A G S Pinto, P A Zalesskii, Normal subgroups of profinite groups of non-negative deficiency, J. Pure Appl. Algebra 218 (2014) 804 MR3149636
10 F Grunewald, A Jaikin-Zapirain, P A Zalesskii, Cohomological goodness and the profinite completion of Bianchi groups, Duke Math. J. 144 (2008) 53 MR2429321
11 A Jaikin-Zapirain, L2–Betti numbers and their analogues in positive characteristic, from: "Groups St Andrews 2017 in Birmingham" (editors C M Campbell, C W Parker, M R Quick, E F Robertson, C M Roney-Dougal), London Math. Soc. Lecture Note Ser. 455, Cambridge Univ. Press (2019) 346 MR3931420
12 D H Kochloukova, P A Zalesskii, Profinite and pro-p completions of Poincaré duality groups of dimension 3, Trans. Amer. Math. Soc. 360 (2008) 1927 MR2366969
13 K Lorensen, Groups with the same cohomology as their profinite completions, J. Algebra 320 (2008) 1704 MR2432001
14 P Przytycki, D T Wise, Separability of embedded surfaces in 3–manifolds, Compos. Math. 150 (2014) 1623 MR3260144
15 A W Reid, Profinite rigidity, from: "Proceedings of the International Congress of Mathematicians" (editors B Sirakov, P N d Souza, M Viana), World Sci. (2018) 1211 MR3966805
16 J P Serre, Galois cohomology, Springer (2002) MR1867431
17 J Stallings, On fibering certain 3–manifolds, from: "Topology of 3-manifolds and related topics" (editor J M. K. Fort), Prentice-Hall (1962) 95 MR0158375
18 D T Wise, Research announcement: the structure of groups with a quasiconvex hierarchy, Electron. Res. Announc. Math. Sci. 16 (2009) 44 MR2558631